When yeast “dies off” it releases toxins that can enter your bloodstream. This is also known as Herxheimer’s reaction. It means that the liver cannot keep up with filtering out the toxic waste being released by the dying pathologic organisms. This can cause headaches, fatigue and flu-like symptoms. Some people also experience either diarrhea or constipation.There may be heightened emotional outbursts or hyperactivity.

This actually is a good sign that the candida are dying. However, if the symptoms are too intense reduce the amount of probiotics for a couple of days until symptoms subside. This gives the body a chance to “catch up”. Be aware that the diet alone can cause these symptoms because the candida are not being fed the sugars and processed carbohydrates that they need.

Do you know one other person who may have this problem? If so, please share this information and this website with them.

Pin It on Pinterest

Share This